Quantitative Economics Journal

ISSN (Print) 2089-7847

ISSN (Online) 2089-7995 

(Quantitative Economics) Journal is published by the Department of Economics, Post Graduate Program State University of Medan and can be used as in online and print editions. This journal is contained with the articles that cover the economics area that derived from the research and engineering ideas that are quantitative. The viewers, authors and future authors that expressed in this publication do not necessarily reflect the Department of Economics, Post Graduate Program, State University of Medan.

 


Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 11, No 2 (2022): OKTOBER 2022

Table of Contents

Articles

Mirna Taufik, Inggit Kartika, Monanisa Monanisa
PDF
45-57
Rizal Ahmad, Anggun Morizar, Miftah El Fikri
PDF
58-70
Manuntun Pakpahan, Vini Alfionita
PDF
71-79
Ayu Kartika Zega
80-87